# SDR FDEA201404240838

- Difficulty date: April 24, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 64,798 hours, 21,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N34303
- Condition: Dented
- Location: Bs 1478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN HAS A  DENT AT BS 1478 BETWEEN STRINGERS 27 & 28L.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG 101. CUT OUT DAMAGE,   FABRICATED REPAIR DOUBLER AND INSTALLED IAW SRM 53-00-01 REPAIR 16.
